# SDR REXA97277

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Engine: Ge CT75A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Decu
- Part number: 6071T20P17
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CTOT ON RIGHT ENGINE DOESN'T CATCH.  REMOVED AND REPLACED RIGHT HAND DECU.  GROUND RUN GOOD.  CTOT CHECKS GOOD.  (M)
